# SDR CALA0400552

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 50,542 hours, 26,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN AT L-2 DOOR WAS FOUND FLICKERING ON AND OFF.  THE BATTERY CHARGER AND BATTERY PACK AT L-2 DOOR WERE REMOVED AND REPLACED IAW MM 33-51-51, PAGES 201-207.  AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT WAS GOOD.
